RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 3, Pages 28–34 (Mi ufa251)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics for eigenvalues of Sturm–Liouville operator with periodic boundary conditions

A. V. Karpikova

Voronezh State University, Universitetskaya square, 1, 394000, Voronezh, Russia

Abstract: We employ the similar operators method for studying the spectral properties of the Sturm–Liouville operator generated by the differential expression $l(y)=-y"-vy$ with a complex potential $v$ and subject to periodic boundary conditions $y(0)=y(2\pi)$, $y'(0)=y'(2\pi)$. We obtain the results on the asymptotics for the spectrum of the operator.

Keywords: similar operators method, Sturm–Liouville operator, the spectrum of operator, asymptotics for the spectrum.

Full text: PDF file (505 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:3, 28–34 (PDF, 337 kB); https://doi.org/10.13108/2014-6-3-28

Bibliographic databases:

UDC: 517.9
MSC: 34L20, 34L40, 47E05
Received: 15.02.2014

Citation: A. V. Karpikova, “Asymptotics for eigenvalues of Sturm–Liouville operator with periodic boundary conditions”, Ufimsk. Mat. Zh., 6:3 (2014), 28–34; Ufa Math. J., 6:3 (2014), 28–34

Citation in format AMSBIB
\Bibitem{Kar14}
\by A.~V.~Karpikova
\paper Asymptotics for eigenvalues of Sturm--Liouville operator with periodic boundary conditions
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 3
\pages 28--34
\mathnet{http://mi.mathnet.ru/ufa251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3427548}
\elib{http://elibrary.ru/item.asp?id=22370776}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 3
\pages 28--34
\crossref{https://doi.org/10.13108/2014-6-3-28}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928194691}


Linking options:
  • http://mi.mathnet.ru/eng/ufa251
  • http://mi.mathnet.ru/eng/ufa/v6/i3/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Uskova, “On spectral properties of Sturm–Liouville operator with matrix potential”, Ufa Math. J., 7:3 (2015), 84–94  mathnet  crossref  isi  elib
    2. N. B. Uskova, “Matrichnyi analiz spektralnykh proektorov vozmuschennykh samosopryazhennykh operatorov”, Sib. elektron. matem. izv., 16 (2019), 369–405  mathnet  crossref
  • ”фимский математический журнал
    Number of views:
    This page:170
    Full text:81
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019